American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 32 of 32 found      Go to page: 1 2

[31] Patrick Billingsley. The Lindeberg-L\'evy theorem for martingales . Proc. Amer. Math. Soc. 12 (1961) 788-792. MR 0126871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] D. L. Burkholder and Y. S. Chow. Iterates of conditional expectation operators . Proc. Amer. Math. Soc. 12 (1961) 490-495. MR 0142144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 32 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia